debaser you haven't been on clonazepam for long, like any benzo they can end up actually giving you worse symptoms then you started with.
I had been on 2mgs per day for about 8months, at no time did any pdoc say to me do you know that's equivalent to 40mgs of valium. All they did was withdraw me each time I went in hospital usually in less then a week which ended up a nightmare and they' restart me.
Only recently when I was cut back to 1.5mgs I noticed I was getting more anxious during the day and that when I took my dose at night I could fel the difference. Hopefully by taking it during the day in more measured doses it'll work better and it also sets me up for a proper withdrawal.
I use to think clonazepam was a wonder drug, for short periods of time I still do but I don't believe pdocs should be handing it out for long term use.
Ha, you thought I was so busy serving on a jury that I would miss this one...........
Sarah, if your physician has told you how he feels you should take your med and you are taking it as prescribed so IMO I do not believe you should worry about the literature.
I am a long time user of the benzos and I do not know if I could have worked for 26 years without the aid of the meds.
No matter what med your discussing there will be two sides.
I believe at this point the thing to remember is we are all here for support and none of us are professionals.
I wish you peace.
I've noticed over the last 2 days that I get edgy when I'm due for my dose. I think for me it's a good indicator that the 24hr life doesn't work for me. I see my pdoc today and if all goes well I 'll go from weekly to fortnightly meetings, I'll ask him then.